honestly for once, I have a question not for myself, but a friend at work.
Personally, after a couple of back surgeries, and a long time off work studying these thing, along with first hand knowledge, I know of the histamine reaction people have from some opiates.
Last night, he had what looked like a major flea attack on his arms, I don't what to venture to say where else, but he explained it was from his pain medication... it only took me one guess when he said "stronger than morphine" as to what.
I've had a bad case of itches before, but never 30+ visible red spots on the forearms. I advised him to take a benadryl with it when he took them, but I'm a bit worried that it's more than will be handled by an allergy pill.
This seems to be the only symptom of a bad reaction, but can one offer better advice to clear it up, or an alternative to a drug the strength of oral hydromorphone?
I was also taking hydromorphon - the long-release kind. I seem to have had a reaction to whatever makes it long-release as I've been taking the short-acting verszion for a year with no problems. Anyway, I hot terrible hives on my face and my feet and ankles got terribly swollen. My doctor has replaced the hydromorphone with oxy contin which seems to actually work better and I haven't had the hives with it so far. Your friend mayhave some luck with that if his problem was the same as mine. The oxy contin is in pill form whereas the hydromorph was capsules full of little beads. Hope that helps!
The last two surgeries Ive had, had the ingredible iching all over as I was waking up, does this mean I am now allergic to morphine, as I want to go to Thailand for some cosmetic surgery, can they give me something else, IS IT safe.